# SDR UALA2011042502010

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 56,769 hours, 21,219 cycles
- Engine: Iae V2527A5
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Part number: A88004003
- Part serial: 3104
- Condition: Faulty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT DISPLAYED ON UPPER ECAM SCREEN.  F-CTL CREW COMMENTS:  NR 1 SPLR BOTH SIDES INDICATES AMBER RETRACTED.  REPLACED SERVO VALVE FOR NR 1 SERVO CONTROL.  OP CHECKS GOOD, NO LEAKS.
